# SDR 99ZZZM714

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 3425 · Integrated Flight System
- Part: Efd84
- Part number: 622968100
- Condition: Failed
- Location: Inst Panel
- Part time: 14,604 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE CREW EXPERIENCED SMOKE IN THE COCKPIT.  EMERGENCY LANDING WAS DECLARED AND LANDED WITHOUT INCIDENT.  IT WAS DETERMINED THAT THE NR 2 EHSI, EFD-84, WAS THE CAUSE OF THE SMOKE.  THE EFD-84 WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT AND SYSTEM OPERATED SATISFACTORY.  (M)
